# SDR HEEA061658

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 209031816105
- Condition: Mismanufactured
- Location: Cabin
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR ASSEMBLY DOESN'T FIT PROPERLY AND IS CHAFED AND BROKEN.
